# SDR ASAA2023122248171

- Difficulty date: December 22, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5391160020300
- Condition: Corroded
- Location: Frms 32-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 406; (75080) CORROSION ON FWD CARGO LH AND RH LATERAL FLOOR SUPPORT AND FR 32/33 GROUNDED - YES. REMOVED CORROSION RH FLOOR SUPPORT ORIG 0394 MATERIAL LOSS .0145 REMAINING .0249 REMOVED CORROSION ON LH FLOOR SUPPORT ORIG .0394 MATERIAL LOSS .0175 REMAINING .0219 BOTH FOUND TO BE OUT OF LIMITS REF A320 SRM 51-73-00/001 REMOVED AND REPLACED BOTH FLOOR SUPPORTS ON CUSTOMER CARD G1871619.
